# SDR UPS203023

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND A CRACK IN THE ANGLE ATTACHING THE OUTER SKIN TO FRAME ON TOP OF THE MAIN CARGO DOOR AT STATION 580.  MAINTENANCE REMOVED THE CRACKED ANGLE, FABRICATED NEW ANGLE AND INSTALLED WET WITH SEALANT.  INSTALLED ALL FASTENERS WET WITH SEALANT IAW SRM 51-30-2 AND 51-20-1.
